# SDR SWAA2015110545775

- Difficulty date: November 3, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD GALLEY AREA, EMER EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK IAW AMM.
